RUS  ENG
Full version
JOURNALS // Vestnik TVGU. Seriya: Prikladnaya Matematika [Herald of Tver State University. Series: Applied Mathematics] // Archive

Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2018 Issue 3, Pages 58–71 (Mi vtpmk508)

Theory of Probability and Mathematical Statistics

On equivalence of predictable and natural stochastic processes

V. M. Kruglov

Lomonosov Moscow State University, Moscow

Abstract: A new approach to study of predictable stochastic processes is suggested. This approach is based on the Doob proof of the Doleans-Dad theorem about equivalence of increasing predictable and natural stochastic processes. A generalization of the Doob theorem about uniform approximation of an indicator function is proved. With the help of this degeralization it is proved that the Doleans-Dad theorem is valid fot stochastic processes with integrable variation.

Keywords: markov moments (stopping times), natural processes, predictable stochastic processes.

UDC: 519.2

Received: 20.07.2018
Revised: 30.08.2018

DOI: 10.26456/vtpmk508



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025